Adaptive identification and control of time-varying stochastic systems using 'semi-periodic' functions

Hersh, M.A. (1988) Adaptive identification and control of time-varying stochastic systems using 'semi-periodic' functions. International Journal of Control, 47(5), pp. 1243-1257. (doi:10.1080/00207178808906092)

Hersh, M.A. (1988) Adaptive identification and control of time-varying stochastic systems using 'semi-periodic' functions. International Journal of Control, 47(5), pp. 1243-1257. (doi:10.1080/00207178808906092)

Full text not currently available from Enlighten.

Abstract

The modelling of time-varying systems is discussed and a description of parameter time variation containing ‘fast’ and ‘slow’ elements given. An adaptive identification and control algorithm is presented and stability and convergence results derived for a large class of time-varying systems.

Item Type:Articles
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:Hersh, Dr Marion
Authors: Hersh, M.A.
College/School:College of Science and Engineering > School of Engineering > Biomedical Engineering
Journal Name:International Journal of Control
Publisher:Taylor and Francis
ISSN:0020-7179
ISSN (Online):1366-5820

University Staff: Request a correction | Enlighten Editors: Update this record